# SDR SWAA2020121632608

- Difficulty date: November 26, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 PIT LT SIDEWALL TO FLOOR PANEL ZEE ANGLE HAS AREAS OF CORROSION AROUND SIDEWALL PANEL ATTACH SCREW HOLES FROM BS 500C TO BS 500I, AREAS MARKED IN BLACK.  REMOVED CORROSION AT C-1 PIT LT SIDE WALL TO FLOOR PANEL Z ANGLE STA 500C TO 500I, IAW B 737 SRM 51-10-02-0G-0 ITEM 15.  ORIGINAL 'T' .040 REMAINING .032 LOSS .008 FOUND TO BE OUT OF LIMITS, IAW B 737 SRM 53-00-53-1A-2 FIG 103.  CUT OUT DAMAGE SECTION AT BETWEEN STA 500B AND 500C AND FABRICATED REPAIR SECTION AND SPLICE INSTALLED, IAW B 737 SRM 53-00-53-2A-1 REPAIR 5 P/N 143A7501-187.
